MathSciNet Relay Station
MathSciNet bibliographic data
MR656667 32H99 (32F15)
Diederich, Klas; Fornæss, John E. Proper holomorphic images of strictly pseudoconvex domains. Math. Ann. 259 (1982), no. 2, 279–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement